Texas, 2007Flood in Texas, July 26 to 29, 2007
July 26 to 29, 2007 · NWS EWX · 1 event in 1 county or zone
Flooding along the San Antonio River continued for several days as a result of heavy rainfall.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Flooding along the San Antonio River continued for several days as a result of heavy rainfall.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before the first event at Jul 26, 5:35 AM CST, 55 minutes earlier.
Area forecast discussion, Jul 26, 5:35 AM CST, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
635 AM CDT THU JUL 26 2007
.AVIATION...
SCATTERED TO NUMEROUS SHRA/TSRA WILL MOVE NORTHWARD ACROSS THE AREA
FROM THE COASTAL BEND. IFR/MVFR CIGS WILL PREVAIL THIS MORNING
WITH CONDITIONS LOWER IN THE HEAVY DOWNPOURS. OCCASIONAL VFR CONDITIONS
POSSIBLE TODAY BETWEEN THE CONVECTION. ONCE AGAIN THE CONVECTION
WILL DIMINISH IN COVERAGE AND INTENSITY AFTER 03Z WITH THE LOSS OF
DAYTIME HEATING AND REDEVELOP AFTER 07Z. A LIGHT TO MODERATE SOUTHEAST
LOW LEVEL FLOW IS FORECAST TODAY AND TONIGHT...WITH CONVECTIVE WIND
GUSTS OF 30 KTS POSSIBLE.
&&
.PREV DISCUSSION... /ISSUED 356 AM CDT THU JUL 26 2007/
DISCUSSION...
THERES NOT MUCH CHANGE IN THE ONGOING FORECAST. THE 500MB LOW
WHICH CAN BE SEEN ON WV OVER THE RIO GRANDE IN VAL VERDE COUNTY
WILL DRIFT SLOWLY TO THE SOUTHWEST OVER THE NEXT SEVERAL DAYS. AT
THE SAME TIME THE BOUNDARY LAYER FLOW WILL BE FROM THE SOUTH TO
SOUTHEAST WHICH WILL CONTINUE TO BRING MOISTURE INTO SOUTH CENTRAL
TEXAS. THIS ALL MEANS MORE RAIN. POPS WILL REMAIN IN THE CHANCE TO
LIKELY CATEGORIES FOR MOST OF THE CWA THROUGH SATURDAY. WILL
CONTINUE THE FLASH FLOOD WATCH UNTIL MIDNIGHT TONIGHT. IN ADDITION SKIES
WILL BE MAINLY CLOUDY AND THIS WILL KEEP HIGH TEMPS WELL BE BELOW
NORMAL.
BY SUNDAY THE UPPER LOW WILL HAVE MOVED FAR ENOUGH AWAY TO ALLOW
FOR A DECREASE IN POPS. THIS WILL START A DRYING AND WARMING
TREND. POPS WILL DROP TO MAINLY SLIGHT CHANCE CATEGORY MONDAY AND
REMAIN LOW THROUGH THE END OF THE FORECAST PERIOD. HIGH TEMPS WILL
WILL ALSO CLIMB TOWARD NORMAL LEVELS.
&&
.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY 71 85 72 90 74 / 50 60 40 50 30
AUSTIN BERGSTROM INTL AIRPORT 70 84 71 89 73 / 50 60 50 50 30
DEL RIO INTL AIRPORT 73 89 75 93 76 / 40 40 50 40 40
SAN ANTONIO INTL AIRPORT 73 84 74 87 76 / 50 60 50 50 30
&&
.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...
COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...GILLESPIE...
GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY...
LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...UVALDE...
VAL VERDE...WILLIAMSON...WILSON...ZAVALA.
&&
05/01
Hazardous weather outlook, Jul 26, 4:29 AM CST, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
529 AM CDT THU JUL 26 2007
TXZ171>173-183>194-202>209-217>225-228-271030-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
529 AM CDT THU JUL 26 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.
.DAY ONE...TODAY AND TONIGHT...
A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MIDNIGHT TONIGHT.
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS MOVING NORTH ACROSS
THE AREA WILL PRODUCE LOCALLY HEAVY RAINFALL ON ALREADY SATURATED
SOILS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY
RAIN WILL CONTINUE THROUGH SATURDAY WITH DECREASING CHANCES SUNDAY
INTO EARLY NEXT WEEK AS UPPER LEVEL HIGH PRESSURE BEGINS TO
DOMINATE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Flood, Karnes
- When
- July 26, 6:30 AM CST to July 29, 3:00 AM CST
- Where
- Karnes County, Falls City
- Cause
- Heavy Rain
- Reported by
- Other Federal Agency
- Coordinates
- 28.980, -98.020
The San Antonio River at Falls City crested at 17.0 ft on July 27 at 4:45 PM CST, where flood stage is 12 ft.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Minnesota, July 26, 20072 deaths · 1 in hail · 14 events
- Hail and Damaging Winds in Michigan, July 26, 2007$5.3 million · 1.75 in hail · 28 events
- Hail and Damaging Winds in Illinois, July 26, 2007$2.1 million · 65 kt wind · 6 events
- Flash Flood and Damaging Wind in Indiana, July 26, 2007$500,000 · 51 kt wind · 2 events
- Flash Flooding and Heavy Rain in North Carolina, July 26, 2007$200,000 · 4 events
- Tornadoes and Hail in Indiana, July 26, 2007$120,000 · EF0 · 10 events
- Flash Flooding and Damaging Wind in Wisconsin, July 26, 2007$126,000 · 4 events
- Hail and Damaging Winds in Kentucky, July 26, 2007$55,000 · 1 in hail · 20 events
- Flash Flood and Hail in Wisconsin, July 26, 2007$55,000 · 2 in hail · 19 events
- Damaging Wind and Lightning Strike in North Carolina, July 26, 2007$100,000 · 55 kt wind · 2 events
- Flash Flood in Wyoming, July 26, 2007$50,000 · 1 event
- Hail and Damaging Winds in West Virginia, July 26, 20071 injured · 1 in hail · 24 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 49607.